# SDR SWAA2020102124485

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 21,577 hours, 9,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FWD OVERWING EMERGENCY LIGHT INOPERABLE.  RELAMPED IAW AMM 33-51-04.  OPERATIONS CHECK GOOD, AMT 142885.
